MAUDE Adverse Event Report: VENITI, INC. VICI; Stent, iliac vein

VENITI, INC. VICI; Stent, iliac vein
Model Number 26930
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent migrated.A vici self expanding stent was selected for use to treat may-thurner syndrome.On (b)(6), 2020 the stent was implanted in the right iliac vein.The implanted stent reduced the previous swelling in the right lower extremity the patient had experienced.However, the swelling returned at an unspecified time.A transthoracic echocardiogram was performed which revealed that the stent had migrated to the heart and crossed the tricuspid valve and was proximally sitting in the inferior vena cava.The stent was removed via sternotomy on (b)(6), 2021.The tricuspid valve was repaired.The patient was discharged to home on (b)(6), 2021.The post operative course was noted to be uneventful.

Brand Name
VICI
Common Device Name
Stent, iliac vein
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
Manufacturer (Section G)
VENITI MANUFACTURING
4025 clipper ct
fremont CA 94538
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15711667
Report Number2124215-2022-43379
Device Sequence Number20488442
Product Code QAN
UDI-Device Identifier00852725008157
UDI-Public00852725008157
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other,Recall
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019100009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age25 YR
Patient SexFemale